My husband hasjust been diagnoised as type II diabities. It took the month of June to get his sugar down to 120 to 75 daily, with takng an injection 64 units once daily between his sugar pill. Recently his feet have been swelling alot & is having joint pain along with the swelling. Can you point us in the right direction as to what maybe causing this? He has all so been sleeping alot an complains of being very tired, what could be causing this all so?
There are many possible causes of both the swelling and the sleepiness so it is tough to narrow it down just based in this forum.
People with diabetes can have some foot/led swelling as a results of changes in their blood vessels, and this is troublesome but not dangerous. Other more concerning causes include gout(especially given his joint pains), infections and heart problems.
The sleepiness can be from a variety of factors, including too low or too high blood sugars, poor nighttime sleep, sleep apnea, medication side effects and heart problems.
You should arrange for a follow up appt with your husband's doctor soon because it will take full in-person visit to figure out the causes.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.